# SDR JJBA20230925041

- Difficulty date: September 20, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 39,265 hours, 26,183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN CABIN ON APPROACH BETWEEN ROWS 5-18. INSPECTED ACM, NO DEFECTS NOTED. PERFORMED GROUND HIGH POWER ENGINE RUNS AND PERFORMED FIM. NO DEFECTS NOTED
